# SDR 2007FA0000726

- Difficulty date: July 3, 2007
- Submitted: August 27, 2007
- Operation: General aviation
- Aircraft: N106ML
- Make and model: Raythn C90GT
- Aircraft serial: LJ1757
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 903610373
- Condition: False Indication
- Location: Mlg
- Part time: 203 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT MAIN LANDING GEAR DOWN AND LOCKED INDICATION WITH LANDING GEAR RETRACTED.  FOUND SWITCH ASSY INDICATOR SHOWING GREEN DOWN AND LOCKED INDICATION IN GEAR RETRACTED POSITION.  REPLACED SWITCH ASSY WITH NEW UNIT.  LANDING GEAR RETRACTION/ EXTENSION SYSTEM TESTS NORMAL.  (K)
